Back
Open Journal of Discrete Mathematics
ISSN Online: 2161-7643
Google-based IF: 0.74  Citations h5-index & Ranking
Submission
Top Cited Articles
(109 articles with 509 citations as of March 2017)

Sort by:
Mean Cordial Labeling of Graphs ,OJDM,Vol.2 No.4, 2012
Raja Ponraj Muthirulan Sivakumar Murugesan Sundaram
Citations: 25(Details)
Some New Results on Prime Graphs ,OJDM,Vol.2 No.3, 2012
Samir K. Vaidya Udayan M. Prajapati
Citations: 22(Details)
Word-Representability of Line Graphs ,OJDM,Vol.1 No.2, 2011
Sergey Kitaev Pavel Salimov Christopher Severs Henning Ulfarsson
Citations: 20(Details)
Mean Square Numerical Methods for Initial Value Random Differential Equations ,OJDM,Vol.1 No.2, 2011
Magdy A. El-Tawil Mohammed A. Sohaly
Citations: 17(Details)
Prime Cordial Labeling of Some Graphs ,OJDM,Vol.2 No.1, 2012
Samir K. Vaidya Nirav H. Shah
Citations: 17(Details)
Some Results on Vertex Equitable Labeling ,OJDM,Vol.2 No.2, 2012
P. Jeyanthi A. Maheswari
Citations: 17(Details)
Non-Backtracking Random Walks and a Weighted Ihara’s Theorem ,OJDM,Vol.6 No.4, 2016
Mark Kempton
Citations: 16(Details)
Some Switching Invariant Prime Graphs ,OJDM,Vol.2 No.1, 2012
S. K. Vaidya U. M. Prajapati
Citations: 14(Details)
On Cycle Related Graphs with Constant Metric Dimension ,OJDM,Vol.2 No.1, 2012
Murtaza Ali Gohar Ali Usman Ali M. T. Rahim
Citations: 14(Details)
Some New Results on Domination Integrity of Graphs ,OJDM,Vol.2 No.3, 2012
Samir K. Vaidya Nirang J. Kothari
Citations: 13(Details)
On a Number of Colors in Cyclically Interval Edge Colorings of Simple Cycles ,OJDM,Vol.3 No.1, 2013
Rafayel R. Kamalian
Citations: 13(Details)
Some Results on Generalized Degree Distance ,OJDM,Vol.3 No.3, 2013
Asma Hamzeh Ali Iranmanesh Samaneh Hossein-Zadeh
Citations: 13(Details)
The Multiplicative Zagreb Indices of Nanostructures and Chains ,OJDM,Vol.6 No.2, 2016
Wei Gao Mohammad Reza Farahani M. R. Rajesh Kanna
Citations: 8(Details)
Global Behavior of a Nonlinear Difference Equation with Applications ,OJDM,Vol.2 No.2, 2012
Decun Zhang Jie Huang Liying Wang Wenqiang Ji
Citations: 8(Details)
Bijections between Lattice Paths and Plane Partitions ,OJDM,Vol.1 No.3, 2011
Mateus Alegri Eduardo Henrique de Mattos Brietzke José Plínio de Oliveira Santos Robson da Silva
Citations: 8(Details)
Identities of Symmetry for q-Euler Polynomials ,OJDM,Vol.1 No.1, 2011
Dae San Kim
Citations: 8(Details)
Dominating Sets and Domination Polynomials of Square of Paths ,OJDM,Vol.3 No.1, 2013
A. Vijayan K. Lal Gipson
Citations: 8(Details)
New Bounds for Zagreb Eccentricity Indices ,OJDM,Vol.3 No.1, 2013
Nilanjan De
Citations: 7(Details)
Edge-Vertex Dominating Sets and Edge-Vertex Domination Polynomials of Cycles ,OJDM,Vol.5 No.4, 2015
A. Vijayan J. Sherin Beula
Citations: 7(Details)
The Number of Canalyzing Functions over Any Finite Set ,OJDM,Vol.3 No.3, 2013
Yuan Li David Murrugarra John O. Adeyeye Reinhard Laubenbacher
Citations: 7(Details)
The Poset Cover Problem ,OJDM,Vol.3 No.3, 2013
Lenwood S. Heath Ajit Kumar Nema
Citations: 7(Details)
Edge Product Cordial Labeling of Some Cycle Related Graphs ,OJDM,Vol.6 No.4, 2016
Udayan M. Prajapati Nittal B. Patel
Citations: 7(Details)
Lattice Paths and Rogers Identities ,OJDM,Vol.1 No.2, 2011
Ashok Kumar Agarwal Megha Goyal
Citations: 7(Details)
Computation of Topological Indices of Dutch Windmill Graph ,OJDM,Vol.6 No.2, 2016
M. R. Rajesh Kanna R. Pradeep Kumar R. Jagadeesh
Citations: 6(Details)
Cycles, the Degree Distance, and the Wiener Index ,OJDM,Vol.2 No.4, 2012
Daniel Gray Hua Wang
Citations: 5(Details)
Chromatic Number of Graphs with Special Distance Sets-V ,OJDM,Vol.3 No.1, 2013
Venkataraman Yegnanarayanan Angamuthu Parthiban
Citations: 5(Details)
On the Maximum Number of Dominating Classes in Graph Coloring ,OJDM,Vol.6 No.2, 2016
Bing Zhou
Citations: 5(Details)
Some Results on Prime Labeling ,OJDM,Vol.4 No.3, 2014
U. M. Prajapati S. J. Gajjar
Citations: 5(Details)
b-Chromatic Number of M[Cn],M[Pn],M[F1,n] and M[Wn] ,OJDM,Vol.1 No.2, 2011
Duraisamy Vijayalakshmi Kandasamy Thilagavathi Narayanan Roopesh
Citations: 5(Details)
Log-Time Sampling of Signals: Zeta Transform ,OJDM,Vol.1 No.2, 2011
Hannu Olkkonen Juuso T. Olkkonen
Citations: 5(Details)
Bounds for Domination Parameters in Cayley Graphs on Dihedral Group ,OJDM,Vol.2 No.1, 2012
T. Tamizh Chelvam G. Kalaimurugan
Citations: 5(Details)
On the Line Graph of the Complement Graph for the Ring of Gaussian Integers Modulo n ,OJDM,Vol.2 No.1, 2012
Manal Ghanem Khalida Nazzal
Citations: 5(Details)
The Code of the Symmetric Net with m = 4 and μ = 2 ,OJDM,Vol.2 No.1, 2012
Ahmad N. Al-Kenani
Citations: 4(Details)
Number in Mathematical Cryptography ,OJDM,Vol.7 No.1, 2017
Nathan Hamlin
Citations: 4(Details)
Polynomial Generalizations and Combinatorial Interpretations for Sequences Including the Fibonacci and Pell Numbers ,OJDM,Vol.3 No.1, 2013
Cecília Pereira de Andrade José Plínio de Oliveira Santos Elen Viviani Pereira da Silva Kênia Cristina Pereira Silva
Citations: 4(Details)
Characterization and Construction of Permutation Graphs ,OJDM,Vol.3 No.1, 2013
Severino V. Gervacio Teofina A. Rapanut Phoebe Chloe F. Ramos
Citations: 4(Details)
Combinatorial Interpretation of Raney Numbers and Tree Enumerations ,OJDM,Vol.5 No.1, 2015
Chin Hee Pah Mohamed Ridza Wahiddin
Citations: 4(Details)
Factoring Elementary p-Groups for p ≤ 7 ,OJDM,Vol.1 No.1, 2011
Sándor Szabó
Citations: 4(Details)
The Equilibrium Distribution of Counting Random Variables ,OJDM,Vol.1 No.3, 2011
Shuanming Li
Citations: 4(Details)
Symmetric Digraphs from Powers Modulo n ,OJDM,Vol.1 No.3, 2011
Guixin Deng Pingzhi Yuan
Citations: 3(Details)
Signed Tilings by Ribbon L n-Ominoes, n Even, via Gröbner Bases ,OJDM,Vol.6 No.3, 2016
Kenneth Gill Viorel Nitica
Citations: 3(Details)
The Facets of the Bases Polytope of a Matroid and Two Consequences ,OJDM,Vol.8 No.1, 2018
Brahim Chaourar
Citations: 3(Details)
Dirichlet Regions and Perfect Codes in Additive Channel ,OJDM,Vol.3 No.3, 2013
Garib Movsisyan
Citations: 3(Details)
Graph Derangements ,OJDM,Vol.3 No.4, 2013
Pete L. Clark
Citations: 3(Details)
A Note on a Combinatorial Conjecture ,OJDM,Vol.3 No.1, 2013
Guixin Deng
Citations: 3(Details)
Domination Number of Square of Cartesian Products of Cycles ,OJDM,Vol.5 No.4, 2015
Morteza Alishahi Sakineh Hoseini Shalmaee
Citations: 3(Details)
Some Edge Product Cordial Graphs in the Context of Duplication of Some Graph Elements ,OJDM,Vol.6 No.4, 2016
Udayan M. Prajapati Prakruti D. Shah
Citations: 3(Details)
Signed Tilings by Ribbon L n-Ominoes, n Odd, via Gröbner Bases ,OJDM,Vol.6 No.4, 2016
Viorel Nitica
Citations: 3(Details)
On Tilings of Quadrants and Rectangles and Rectangular Pattern ,OJDM,Vol.6 No.4, 2016
Viorel Nitica
Citations: 3(Details)
Computing Recomposition of Maps with a New Sampling Asymptotic Formula ,OJDM,Vol.1 No.2, 2011
Almudena Antuña Juan L. G. Guirao Miguel A. López
Citations: 3(Details)
Tiling Rectangles with Gaps by Ribbon Right Trominoes ,OJDM,Vol.7 No.2, 2017
Premalatha Junius Viorel Nitica
Citations: 3(Details)
Classification of the Subsets Bn, and the Additive Channels ,OJDM,Vol.4 No.3, 2014
Vladimir Leontiev Garib Movsisyan Arthur Osipyan
Citations: 3(Details)
On the Number of Cycles in a Graph ,OJDM,Vol.6 No.2, 2016
Nazanin Movarraei Samina A. Boxwala
Citations: 3(Details)
Edge Colorings of Planar Graphs without 6-Cycles with Two Chords ,OJDM,Vol.3 No.2, 2013
Ling Xue Jianliang Wu
Citations: 3(Details)
Rainbow Matchings in Properly Colored Bipartite Graphs ,OJDM,Vol.2 No.2, 2012
Guanghui Wang Guizhen Liu
Citations: 3(Details)
Algebra and Geometry of Sets in Boolean Space ,OJDM,Vol.6 No.2, 2016
Vladimir Leontiev Garib Movsisyan Zhirayr Margaryan
Citations: 2(Details)
Spline in Compression Methods for Singularly Perturbed 1D Parabolic Equations with Singular Coefficients ,OJDM,Vol.2 No.2, 2012
Ranjan K. Mohanty Vijay Dahiya Noopur Khosla
Citations: 2(Details)
Longest Hamiltonian in Nodd-Gon ,OJDM,Vol.3 No.2, 2013
Blanca I. Niel
Citations: 2(Details)
Competition Numbers of Several Kinds of Triangulations of a Sphere ,OJDM,Vol.7 No.2, 2017
Yongqiang Zhao Zhiming Fang Yonggang Cui Guoyan Ye Zhijun Cao
Citations: 2(Details)
On the 2-Domination Number of Complete Grid Graphs ,OJDM,Vol.7 No.1, 2017
Ramy Shaheen Suhail Mahfud Khames Almanea
Citations: 2(Details)
Revisiting a Tiling Hierarchy (II) ,OJDM,Vol.8 No.2, 2018
Viorel Nitica
Citations: 2(Details)
Knight’s Tours on 3 x n Chessboards with a Single Square Removed ,OJDM,Vol.3 No.1, 2013
Amanda M. Miller David L. Farnsworth
Citations: 2(Details)
On Mutually Orthogonal Graph-Path Squares ,OJDM,Vol.6 No.1, 2016
Ramadan El-Shanawany
Citations: 2(Details)
On Cubic Nonsymmetric Cayley Graphs ,OJDM,Vol.3 No.1, 2013
Jingjian Li Bengong Lou Rui Wang
Citations: 2(Details)
Accelerated Series for Riemann Zeta Function at Odd Integer Arguments ,OJDM,Vol.3 No.1, 2013
Juuso T. Olkkonen Hannu Olkkonen
Citations: 2(Details)
4-Cycle Decompositions of Graphs ,OJDM,Vol.2 No.4, 2012
Teresa Sousa
Citations: 2(Details)
Fast Converging Series for Riemann Zeta Function ,OJDM,Vol.2 No.4, 2012
Hannu Olkkonen Juuso T. Olkkonen
Citations: 2(Details)
Structured Shuffles and the Josephus Problem ,OJDM,Vol.2 No.4, 2012
Shaun Sullivan Thomas Beatty
Citations: 2(Details)
Generalized Correlativity of Median Filtering Operator on Signals ,OJDM,Vol.2 No.3, 2012
Wanzhou Ye Zhao Liao
Citations: 2(Details)
Dislocated Soft Metric Space with Soft Fixed Point Theorems ,OJDM,Vol.7 No.3, 2017
Balaji Raghunath Wadkar Vishnu Narayan Mishra Ramakant Bhardwaj Basant Singh
Citations: 2(Details)
On Some Numbers Related to the Erdös-Szekeres Theorem ,OJDM,Vol.3 No.3, 2013
Mark J. Nielsen William Webb
Citations: 2(Details)
{Ck, Pk, Sk} -Decompositions of Balanced Complete Bipartite Multigraphs ,OJDM,Vol.6 No.3, 2016
Jenq-Jong Lin Min-Jen Jou
Citations: 2(Details)
Discrete Differential Geometry of Triangles and Escher-Style Trick Art ,OJDM,Vol.6 No.3, 2016
Naoto Morikawa
Citations: 2(Details)
d-Distance Coloring of Generalized Petersen Graphs P(n, k) ,OJDM,Vol.7 No.4, 2017
Ramy Shaheen Ziad Kanaya Samar Jakhlab
Citations: 1(Details)
Cyclically Interval Total Colorings of Cycles and Middle Graphs of Cycles ,OJDM,Vol.7 No.4, 2017
Yongqiang Zhao Shijun Su
Citations: 1(Details)
General Cyclic Orthogonal Double Covers of Finite Regular Circulant Graphs ,OJDM,Vol.4 No.2, 2014
Ramadan El-Shanawany Hanan Shabana
Citations: 1(Details)
Partition and the Perfect Codes in the Additive Channel ,OJDM,Vol.3 No.3, 2013
Garib Movsisyan
Citations: 1(Details)
Multiple Circular Colouring as a Model for Scheduling ,OJDM,Vol.3 No.3, 2013
Bing Zhou
Citations: 1(Details)
Counting the Number of Squares Reachable in k Knight’s Moves ,OJDM,Vol.3 No.3, 2013
Amanda M. Miller David L. Farnsworth
Citations: 1(Details)
On the Modular Erdös-Burgess Constant ,OJDM,Vol.9 No.1, 2019
Jun Hao Haoli Wang Lizhen Zhang
Citations: 1(Details)
On Functions of K-Balanced Matroids ,OJDM,Vol.7 No.3, 2017
Talal Al-Hawary
Citations: 1(Details)
Hamiltonian Cayley Digraphs on Direct Products of Dihedral Groups ,OJDM,Vol.2 No.3, 2012
Grant Andruchuk Shonda Gosselin Yizhe Zeng
Citations: 1(Details)
A Note on Weakly-α-I-Functions and Weakly-α-I-Paracompact Spaces ,OJDM,Vol.2 No.4, 2012
Shi-Qin Liu
Citations: 1(Details)
Counting Types of Runs in Classes of Arborescent Words ,OJDM,Vol.3 No.1, 2013
Jean-Philippe Labbé Gilbert Labelle
Citations: 1(Details)
A Non-Conventional Coloring of the Edges of a Graph ,OJDM,Vol.2 No.4, 2012
Sándor Szabó
Citations: 1(Details)
Rank Functions of Fuzzy Greedoids ,OJDM,Vol.5 No.4, 2015
Steven J. Tedford
Citations: 1(Details)
2-Convex Polyominoes: Non-Empty Corners ,OJDM,Vol.9 No.2, 2019
Khalil Tawbe Nadine Ghandour Ali Atwi
Citations: 1(Details)
On a 3-Way Combinatorial Identity ,OJDM,Vol.4 No.4, 2014
Garima Sood Ashok Kumar Agarwal
Citations: 1(Details)
The Z-Valued Characters for the Huge Symmetry of Hexamethylethane ,OJDM,Vol.6 No.4, 2016
Ali Moghani John P. Najarian
Citations: 1(Details)
Product Cordial Graph in the Context of Some Graph Operations on Gear Graph ,OJDM,Vol.6 No.4, 2016
Udayan M. Prajapati Karishma K. Raval
Citations: 1(Details)
Generalized Legendre-Stirling Numbers ,OJDM,Vol.4 No.4, 2014
K. C. Garrett Kendra Killpatrick
Citations: 1(Details)
Independence Numbers in Trees ,OJDM,Vol.5 No.3, 2015
Min-Jen Jou Jenq-Jong Lin
Citations: 1(Details)
On Tate’s Proof of a Theorem of Dedekind ,OJDM,Vol.8 No.3, 2018
Shiv Gupta
Citations: 1(Details)
The Software for Constructing Trails with Local Restrictions in Graphs ,OJDM,Vol.3 No.2, 2013
Tatyana Panyukova Igor Alferov
Citations: 1(Details)
Some New Features and Algorithms for the Study of DFA ,OJDM,Vol.2 No.2, 2012
Avraham N. Trahtman
Citations: 1(Details)
Minimum Rank of Graphs Powers Family ,OJDM,Vol.2 No.2, 2012
Alimohammad M. Nazari Marzieh Karimi Radpoor
Citations: 1(Details)
Closure for Spanning Trees with k-Ended Stems ,OJDM,Vol.4 No.3, 2014
Zheng Yan
Citations: 1(Details)
 
 
Top